Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rashes appeared all over body after taking amoxicillin. Cured after few days. Whats wrong?

i took my daughter to the hospital with rash all over her body about 5 days ago and the Dr said shes allergic to amoxicillon and that i should stop giving it to her and the rash would go away with in a few days. Well with in 2 days the rash was gone and now its coming back fast. Could there be something more serious wrong with her?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Thanks for writing to us.
Amoxycillin can lead to morbilliform rash- small flat to minutely elevated red rash as in measles. Treatment is witholding the drug and use of steroid lotion/cream. As the rash is recurring again, please get any viral exanthem ruled out by your doctor.
HOpe that helped
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor